Health Mart Low Dose Aspirin 81 mg Tablets – Aspirin
Health Mart Low Dose Aspirin 81 mg Tablets for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. These pills are suitable for adults and children who are 12 years old or older. Simply push down on the security top and twist to open. Then, take four to eight tablets every four hours with a full glass of water. With 250 tablets per bottle and two bottles in each package, you will have plenty on hand any time pain or discomfort strikes. Find the fast-acting relief you have been seeking in Equate Adult Low Dose Aspirin Enteric-Coated Tablets Twin Pack!
- Ask your doctor about other uses for this product.
- 81 mg/aspirin regimen.
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
- Drink a full glass of water with each dose.
- Adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor.
- Retain carton for complete product information and warnings.
- Consult your healthcare provider before using this product for your heart.
- Children under 12 years: consult a doctor.
- Store Low Dose Aspirin Tablets between 20-25 degrees C (68-77 degrees F) in a dry place.
Each Tablet Contains: Aspirin 81 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Anhydrous Lactose; Carnauba Wax; Colloidal Silicon Dioxide; Croscarmellose Sodium; D&C Yellow #10 Aluminum Lake; Iron Oxide Ochre; Methacrylic Acid Copolymer; Microcrystalline Cellulose; Polysorbate 80; Simethicone; Sodium Hydroxide; Sodium Lauryl Sulfate; Starch; Talc; Titanium Dioxide; Triethyl Citrate.
Reye’s syndrome: Children and teenagers who have or are recovering from chickenpox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock.
Stomach bleeding warning: Low Dose Aspirin Tablets contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.
Ask The Doctor:
Before use if: Stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; or you are taking a diuretic; you have asthma. Ask a doctor or pharmacist before use if you are taking a prescription drug for diabetes; gout; arthritis.
Stop use and ask a doctor if: An allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, have bloody or black stools, vomit blood, have stomach pain that does not get better; pain gets worse or lasts more than 10 days; redness or swelling is present; new symptoms occur; ringing in the ears or loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use.
It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep Low Dose Aspirin Tablets out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). DO NOT USE IF IMPRINTED SEAL UNDER CAP IS BROKEN OR MISSING.
RN: 000271S00495H02, ZC: 000000, MCK: 3637352, UPC: 05256914102